$q$-ideally differential and $i$-ideally differential commutative Artinian rings
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 1-8
Published online March 1, 2002
O. D. Artemovych
Ivan Franko National University
Abstract : We characterize the commutative Artinian rings $R$ every proper quotient ring (respectively every proper ideal) in which is invariant with respect to all derivations.
Keywords : ideally differential ring, Artinian ring, differentially trivial ring, local ring, $v$-ring
MSC numbers : 13A72, 13A12
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd